# SDR 2002UALA01791

- Difficulty date: December 1, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 69,959 hours, 18,603 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Loose
- Location: Rt Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT AND EICAS MSG DISPLAYED WHEN POWER SET ON TAKEOFF.  ABORTED TAKEOFF AT 65 KTS.  LOOSE OIL LINE FITTING IN IDG EXTERNAL OIL CIRCUIT CAUSED LOSS OF OIL RESULTING ILLUMINATION OF IDG DRIVE LIGHT DUE TO LOW OIL PRESS.  OIL LINE TIGHTENED, IDG SERVICED, LEAK CHECK OF EXTERNAL OIL CIRCUIT ACCOMPLISHED.  NO FURTHER PROBLEMS REPORTED.
